# SDR C77A20130313010

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 17032310001
- Condition: Scored
- Location: Zone 500
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT INTERNAL TRUNNION FITTING, PN 170-32310-001 HAS SCORING IN THE BORE AT A DEPTH OF 0.010" & TOOLING MARK AT A DEPTH OF 0.005".  BLENDED DAMAGE IAW SRM PART II 51-10-03 ON WO  681213-518 & 681213-713 IAW ETD 2013-170-003361 COMPASS EA E170-57-009 REV IR WO 699257.
